# SDR FDEA201006021765

- Difficulty date: June 2, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR-15R AT STA 580 IS GOUGED AT COVE RADIAS.  REPAIRED STRINGER STA 580 STR. 15R IAW SRM 53-00-03 FIG 201 REPAIR NR 2.  MAJOR REPAIR
